# SDR CALA2023112903505

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 71,415 hours, 29,268 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052200100
- Condition: Corroded
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON AFT FIXED FAIRING SKIN HAS CORROSION ON OTBD SIDE. REPLACED SKIN PANEL AT AFT FIXED FAIRING #2 IAW A-32O SRM 51-72- 11 AND INSTALLED IAW SRM 51-42-11 AND DRAWING D54510054, RECEIVE D SKIN PANEL P/N= D54530052522100, B/N= 0004191346. EMP: V936039 WC: 81854 STA: ST ENG BFM INSPECTED IAW SRM 51-72-11 AND DWG 54510054. INSTALLATION SERVIC ABLE AND CORRECT.
